# SDR SWIA202301003

- Difficulty date: January 3, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL CORRODED APPROX FS319.70 / WL73.50. MARKED WITH GREASE PENCIL     (C-CHECK RO 2/14/2023)    REMOVED AND REPLACED RH FLOOR SILL AND DOUBLER AT APPROX. FS310 - FS319.70 CRJ200 SRM 51-42-06, REV 39, DATED MAR 10/21. AND DWG# 601R31148, REV AC SEE CONTINUATION CARD FOR MAINTENANCE PREFORMED. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
